MathSciNet Relay Station
MathSciNet bibliographic data
MR2055342 15A24 (16E50)
Wang, Qing-Wen A system of matrix equations and a linear matrix equation over arbitrary regular rings with identity. Linear Algebra Appl. 384 (2004), 43–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement